Statistical limit inferior and limit superior for sequences of fuzzy numbers


Aytar S. , Mammadov M., Pehlivan S.

FUZZY SETS AND SYSTEMS, cilt.157, ss.976-985, 2006 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 157 Konu: 7
  • Basım Tarihi: 2006
  • Doi Numarası: 10.1016/j.fss.2005.10.014
  • Dergi Adı: FUZZY SETS AND SYSTEMS
  • Sayfa Sayısı: ss.976-985

Özet

In this paper, we extend the concepts of statistical limit superior and limit inferior (as introduced by Fridy and Orhan [Statistical limit superior and limit inferior, Proc. Amer. Math. Soc. 125 (12) (1997) 3625-3631. [12]]) to statistically bounded sequences of fuzzy numbers and give some fuzzy-analogues of properties of statistical limit superior and limit inferior for sequences of real numbers. (C) 2005 Elsevier B.V. All rights reserved.